A Solution Proposal to the Interval Fractional Transportation Problem


GÜZEL N., Emiroglu Y., Tapci F., Guler C., Syvry M.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.6, no.3, pp.567-571, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 3
  • Publication Date: 2012
  • Journal Name: APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.567-571
  • Keywords: Transportation Problem, Linear Fractional Programming, Interval Coefficients
  • Yıldız Technical University Affiliated: Yes

Abstract

In real world applications, frequently may be faced up with the fractional transportation problem that these cost and preference parameters of the fractional objective may not be known in precise manner which are changed in the interval each other. In this study, fractional transportation problem with interval coefficient is transformed to a classical transportation problem by expanding the order 1st Taylor polynomial series with multi variables.